# SDR QXEA2019072300276

- Difficulty date: July 22, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 42,686 hours, 44,965 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR DOOR INDICATION LIGHT FLASHED OPEN ON GROUND. RIGHT MAIN GEAR DOOR DOES NOT APPEAR TO BE CLOSED FLUSH. REMOVED FROM SERVICE. FERRIED FOR REPAIRS. ADJUSTED RHDRCL SENSOR IAW AMM 32-61-06-830-801 RETURNED TO SERVICE. NO PARTS REPLACED.
